# SDR USAA970233

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corrosion
- Location: Bs 344
- Part time: 36,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND FLOORBEAM AT STATION 344 CORRODED NUT PLATE HOLES ALONG 80 PERCENT OF BEAM.  CORROSION TASK CARD NR C53-107-01.  INSTALLED T-CAP DOUBLER ON FLOORBEAM COVERING APPROX 80 PERCENT AREA OF BEAM PER REPAIR DOCUMENT SRM 53-10-03.  (M)
